MathSciNet Relay Station
MathSciNet bibliographic data
MR417643 (54 #5693) 41A50
Dunham, Charles B. Nonexistence of best alternating approximations on subsets. Proc. Amer. Math. Soc. 60 (1976), 203–206 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement